Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Paracetamol tablet/caplets are painkillers which are quick and easy to take. The active ingredient in Paracetamol tablets/caplets is Paracetamol. These painkillers can be used to relieve several different aches and pains.
Aches and pains
Rheumatic aches and pains
Not suitable for use by children under the age of 12.
you are allergic to paracetamol or any of the listed ingredients.
you are taking any other medicines containing paracetamol.
Suffer from liver or kidney problems
Suffer from alcohol dependency
Suffer from mild arthritis and need to take painkillers every day
Are pregnant or breastfeeding
Active ingredients: Paracetamaol
Other ingredients may vary due to different brand
Adults and children over 12 years - 1 or 2 tablets/capsules up to Four times a day.
Maximum 8 in 24 hours Ingredients: Paracetamol 500mg
Side effects from paracetamol are generally rare
Allergic reactions, (swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanies by a skin rash or hives.)
Becoming unusually tired, unexpected bruising or bleeding, getting more infections such as colds than usual.
Very rare cases of skin reactions have been reported, this can show symptoms such as skin reddening, blisters, rash
If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist straight away.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery